Serous retinal detachment following combined photodynamic therapy and intravitreal bevacizumab injection.
Аннотация
We report a case of serous retinal detachment following combined photodynamic therapy (PDT) and intravitreal bevacizumab injection in subfoveal choroidal neovascularization (CNV). A 53-year-old woman was diagnosed with subfoveal CNV secondary to age-related macular degeneration (AMD) and treated with combined PDT and intravitreal bevacizumab injection. One day after treatment, the patient experienced a sudden decline of vision and optical coherence tomography (OCT) showed serous retinal detachment involving the macula. She was managed conservatively with an oral steroid beginning on the second day of the combined treatment and the subretinal fluid started to decrease one week following the initiation of steroids. This case suggests that combined PDT and intravitreal injection of bevacizumab can be associated with serous retinal detachment. Additional studies are needed to establish the safety and complications following this treatment regimen.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.